Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Diarrhea - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions

User :   Hello doctor
Doctor :   hi
Doctor :   how can i help u?
User :   I have diarrhea since wednesday morning, I eat too many madicines like
imodium, and pepto bismol. I am drinking electrolyte imbalance also. When this will cure please
i feel weak and sleepy. I am eating bananas and I also just eat some noodles for dinner. My bowel
movements per day is about 5-6 sometimes more. Whenever I need to go my lower stomach starts
hurting hard. Please help doctor what can I do?
Doctor :   Have you had any similar problems in the past?
User :   no
Doctor :   For Health purposes please provide your Age, Gender, Location, Occupation.
User :   my age is 18 and gender male location NY
Doctor :   Do you smoke or chew tobacco/drink alcohol/Any illicit drugs/ betel nut chewing? If yes how much/how often and how long you have?
User :   no none
Doctor :   Do you have Allergies / Diabetes / Thyroid problem /Blood pressure/Heart disease/ Asthma etc
User :   no
Doctor :   well u have to drink at least 15-20 glasses of water every day
Doctor :   take only semi-solid food
User :   ok and what can I do how long it takes to cure
Doctor :   drink water wd electrolytes
User :   can you describe some things about semi -solid food
User :   I have drinking electrolytes water every 30min
Doctor :   yogurt & noodles like
User :   ok
Doctor :   avoid oily fatty fried things

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor